MAUDE Adverse Event Report: ORTHOFIX SRL PROCALLUS SHORT CENTRAL BODY

ORTHOFIX SRL PROCALLUS SHORT CENTRAL BODY
Catalog Number 90029
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow up report will be submitted.
 
Event or Problem Description
As per the reporter, during the surgical procedure, they experienced a disassembling of components of the device.This caused a surgical delay of 30 minutes due to the device replacement.No patient harm was reported.

Brand Name
PROCALLUS SHORT CENTRAL BODY
Common Device Name
PROCALLUS SHORT CENTRAL BODY
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key23815333
Report Number9680825-2025-00053
Device Sequence Number15946109
Product Code JDW
UDI-Device Identifier18032568861198
UDI-Public18032568861198
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K955848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90029
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age41 YR
Patient SexMale